MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. 3 TO 1 DERMACARRIER (FOR USE WITH MESHGRAFT II TISSUE EXPANSION SYSTEM); EXPANDER, SURGICAL, SKIN GRAFT

ZIMMER SURGICAL, INC. 3 TO 1 DERMACARRIER (FOR USE WITH MESHGRAFT II TISSUE EXPANSION SYSTEM); EXPANDER, SURGICAL, SKIN GRAFT
Model Number N/A
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).A follow up/ final report will be submitted once investigation is complete.G2: foreign country - uk.
 
Event or Problem Description
It was reported during surgery that the dermacarrier is not expanding the skin properly when put through the mesher.Compared the carrier with another box and the grooves were noted to be different.There is no harm or delay reported, due diligence is in progress.
 
Event or Problem Description
There is no additional information available.
 
Additional Manufacturer Narrative
Following sections were updated or corrected : a3, b4, b5, d2, d4, d9, g1, g3, g6, e3, e1, d10, h1, h2, h3, h4, h6, h11, h10, h8 the angle measurement of the carrier was approximately 9 degrees 51 minutes when measured, which is within specification for a 3:1 carrier according to the product drawing.No problem found.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.The event is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
3 TO 1 DERMACARRIER (FOR USE WITH MESHGRAFT II TISSUE EXPANSION SYSTEM)
Common Device Name
EXPANDER, SURGICAL, SKIN GRAFT
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key18616355
Report Number0001526350-2024-00171
Device Sequence Number2368919
Product Code FZW
UDI-Device Identifier00889024372566
UDI-Public(01)00889024372566(17)260103(10)64980604
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/03/2026
Device Model NumberN/A
Device Catalogue Number00219501300
Device Lot Number64980604
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/20/2024
Initial Report FDA Received Date01/31/2024
Supplement Report FDA Received Date06/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
00219501300 3 TO 1 DERMACARRIER LOT 64980604.; 00219501300 3 TO 1 DERMACARRIER LOT 64980604.; 00219501300 3 TO 1 DERMACARRIER LOT 64980604.; 00219501300 3 TO 1 DERMACARRIER LOT 64980604.; 00219501300 3 TO 1 DERMACARRIER LOT 64980604.
Patient SexPrefer Not To Disclose